Your Health. Your Family. Your Choice.
Administered by: Private Purchased by: Other
Life Threatening? No
Write-up: This is in follow-up to report (s) previously submitted on 5/14/2007. Information has been received from a physician, via a company representative, concerning the physician''s daughter, age 15 or 16 years, who on approximately 09-MAR-2007 ("about six weeks ago") was vaccinated, IM, with the third dose Gardasil. The physician reported that following the vaccination, his daughter experienced flu-like symptoms and nausea, that lasted for three days after the vaccine had been administered, approximately 12-MAR-2007. The physician confirmed that following the three days, his daughter was "fine." The patient''s sister also experienced flu-like symptoms and nausea after vaccination with Gardasil (WAES#0704USA04661). Additional information has been requested. Initial and follow up information has been received from a physician, concerning his 14 year old daughter, who on 31-JUL-2006, was vaccinated with the first dose of GARDASIL, on 23-OCT-2006, with the second dose of GARDASIL, and on 06-APR-2007, was vaccinated, IM, with the third dose of GARDASIL. The physician reported that on 07-APR-2007, the day following the vaccination, his daughter experienced flu-like symptoms, was extremely nauseated, and had severe malaise that lasted for three to four days after the vaccine had been administered, and then recovered (approximately 11-MAR-2007). The patient''s sister also experienced flu-like symptoms, nausea and malaise after vaccination with GARDASIL (WAES #0704USA04661). Additional information is not expected.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166